Title: Totally umbilical hypersurfaces of manifolds admitting a unit Killing field
Authors: Souam, Rabah *
Van der Veken, Joeri * # ×
Issue Date: 2012
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:364 issue:7 pages:3609-3626
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science